# SDR C2XA11SH113

- Difficulty date: August 2, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N17108
- Make and model: Emb EMB-145XR
- Aircraft serial: 145655
- Aircraft time: 24,882 hours, 13,330 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part serial: 888
- Condition: Defective
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 2476 A/C N17108 FROM EWR AFTER TAKEOFF AND DURING CLIMB HAD SPS 1 INOP, AIR RETURNED TO EWR.  MAINTENANCE REMOVED AND REPLACED STALL PROTECTION COMPUTER IAW EMB-145XR AMM 27-36-02, OPERATIONAL CHECK GOOD.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
